This paper deals with some classes of Kirchhoff type problems on a double phase setting and with nonlinear boundary conditions. Under general assumptions, we provide multiplicity results for such problems in the case when the perturbations exhibit a suitable behavior in the origin and at infinity, or when they do not necessarily satisfy the Ambrosetti–Rabinowitz condition. To this aim, we combine variational methods, truncation arguments and topological tools.

Fiscella, A., Marino, G., Pinamonti, A., Verzellesi, S. (2024). Multiple solutions for nonlinear boundary value problems of Kirchhoff type on a double phase setting. REVISTA MATEMATICA COMPLUTENSE, 37(1), 205-236 [10.1007/s13163-022-00453-y].

Multiple solutions for nonlinear boundary value problems of Kirchhoff type on a double phase setting

Fiscella, A;
2024

Abstract

This paper deals with some classes of Kirchhoff type problems on a double phase setting and with nonlinear boundary conditions. Under general assumptions, we provide multiplicity results for such problems in the case when the perturbations exhibit a suitable behavior in the origin and at infinity, or when they do not necessarily satisfy the Ambrosetti–Rabinowitz condition. To this aim, we combine variational methods, truncation arguments and topological tools.
Articolo in rivista - Articolo scientifico
Double phase problems; Kirchhoff coefficients; Nonlinear boundary conditions; Variational methods;
English
9-gen-2023
2024
37
1
205
236
open
Fiscella, A., Marino, G., Pinamonti, A., Verzellesi, S. (2024). Multiple solutions for nonlinear boundary value problems of Kirchhoff type on a double phase setting. REVISTA MATEMATICA COMPLUTENSE, 37(1), 205-236 [10.1007/s13163-022-00453-y].
File in questo prodotto:
File Dimensione Formato  
10281-403658_VoR.pdf

accesso aperto

Tipologia di allegato: Publisher’s Version (Version of Record, VoR)
Licenza: Altro
Dimensione 513.57 kB
Formato Adobe PDF
513.57 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/403658
Citazioni
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 12
Social impact